# SDR R61A201302060114

- Difficulty date: February 6, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 12,988 hours, 10,435 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER O2 MASK AT SEAT 15DF DEPLOYED UPON LANDING.  MAINTENANCE RE-SECURED O2 MASK PER EMB AMM 35-20-0.  OPS CHECKED GOOD.
